MathSciNet Relay Station
MathSciNet bibliographic data
MR150259 (27 #260) 28.00
Reichelderfer, Paul V. A transformation theory for topological space. Math. Japon. 7 1962 181–194.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement